Research ArticleOpen accessIn the abstractStatistical Modeling of Temperature Extremes Behaviour in GhanaTwumasi-Ankrah Sampson, Nyantakyi Agyei KwadwoJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Jan 2019 · 7,121 accessesView PDFCite
119 articles for “Linear General”
Set a search alertAlso matching:4 special issues
Research ArticleOpen accessIn the abstractq-Deformed Statistics from Position-Dependent Mass Schrödinger EquationaJesus Morales Rivas, Jose Juan Peña Gil, J. García RaveloJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 15 Sep 2023 · 5,195 accessesView PDFCite
Research ArticleOpen accessIn the abstractEscalating SVM-Efficiency by Sequential QP LP and Slack Variable AnalysisAmit Kumar Kundu, Rezaul Karim, Ali Ahmed AveJournal of Computer Science, Vol. 19, Issue 10 · 6 Sep 2023 · 5,917 accessesView PDFCite
Research ArticleOpen accessIn the abstractSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,255 accessesView PDFCite
Research ArticleOpen accessIn the abstractOptimizing an E-Waste Reverse Supply Chain Model while Incorporating Risk CostsLinh Thi Truc Doan, Yousef Amer, Sang- Heon Lee, Phan Nguyen Ky PhucAmerican Journal of Engineering and Applied Sciences, Vol. 10, Issue 4 · 24 Nov 2017 · 7,981 accessesView PDFCite
Research ArticleOpen accessIn the abstractUnivariate Generalized Additive Models for Simulated Stationary and Non-Stationary Generalized Pareto DistributionMostafa Behzadi, Mohd Bakri Adam, Anwar FitriantoJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 3 Jun 2017 · 7,434 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Numerical Approach for Evaluating the Convergence-Confinement Curve of a Rock Tunnel Considering Hoek-Brown Strength CriterionPierpaolo OresteAmerican Journal of Applied Sciences, Vol. 11, Issue 12 · 14 Jan 2015 · 6,646 accessesView PDFCite
Research ArticleOpen accessIn the abstractGeneralization of Boolean Functions Properties to Functions Defined over GF(p)Saad Elmansori, B. E. EsamJournal of Computer Science, Vol. 8, Issue 6 · 13 Mar 2012 · 7,442 accessesView PDFCite
Research ArticleOpen accessIn the abstractInvestigation of Abutment Displacement of a Full Height Integral Bridges in Dense Granule BackfillM. H. Alizadeh, A.R. Khalim Rashid, Zamri Chik, S. M. MirhosseinyAmerican Journal of Engineering and Applied Sciences, Vol. 3, Issue 4 · 30 Nov 2010 · 8,357 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane DistortionI.K. YoussefJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,718 accessesView PDFCite